# SDR KBMA119552

- Difficulty date: August 18, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N345SH
- Make and model: Snias AS350B2
- Aircraft serial: 3345
- Engine: Tmeca ARRIEL1
- System (JASC): 6220 · Main Rotor Head
- Part: Bushing
- Condition: Debonded
- Location: Starflex
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT HAS VERTICAL VIBRATION FOUND BUSHINGS, DEBONDED.  REPLACED STARFLEX AND BALL JOINTS.
